# SDR REXA2012091901352

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 19,012 hours, 16,399 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT DETACHED FROM ANCHOR.  RECONNECTED SEAT BELT AT 8D IAW CMM 25-21-38.  OPS CHECK GOOD.
